Volume 20, Issue 2 (2000-2001)

NdM_vol20_n2_2000-01 - Cover ISSN: 1123-2536
e-ISSN: 1590-0932 

Stable cut loci on surfaces Details     PDF
Mu Yeol Park 1-13

Groups with dense nearly normal subgroups Details     PDF
Annalisa Galoppo 15-18

On a generalization of Posthumus graphs Details     PDF
Domenico Lenzi 21-26

Space curves not contained in low degree surfaces in positive characteristic Details     PDF
E. Ballico 27-33

Note on strongly Lie nilpotent rings Details     PDF
F. Catino, M. M. Miccoli 35-41

The projective version of feedback cyclization Details     PDF
Oswaldo Lezama, Armando Rodado 43-49

Lifting quasifibrations–II. Non-normalizing Baer involutions Details     PDF
Vikram Jha, Norman L. Johnson 51-68

Domains of R-analytic existence in a real separable quojection Details     PDF
Murielle Mauer 69-76

Some new classes of finite parallelisms Details     PDF
Norman L. Johnson 77-88

Totally umbilical CMC hypersurfaces of a conformally recurrent manifold Details     PDF
M. Tarafdar, R. Sharma 89-92

Two notes on the axiomatics of structures with parallelism Details     PDF
Victor Pambuccian 93-104

Separated and almost periodic solutions for impulsive differential equations Details     PDF
Gani T. Stamov 105-113

On a canonical immersion of the A-jet manifolds into a Grassmann bundle Details     PDF
Ricardo J. Alonso-Blanco 115-123

The contact Whitney sphere Details     PDF
David E. Blair, Alfonso Carriazo 125-133

Submanifolds of framed metric manifolds and S-manifolds Details     PDF
Mukut M. Tripathi, Ion Mihai 135-164

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

Creative Commons License
This work is licensed under a Creative Commons Attribuzione - Non commerciale - Non opere derivate 3.0 Italia License.

e-ISSN: 1590-0932